# SDR GTIA9900923

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 200-243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD PASSENGER FLOOR PANEL FOR FS 200-243 LBL 21-42, CORNER CRACKED (TORN).  FABRICATED FLOORBOARD IAW DC9 SRM 53-21-0 PAGE 6 INSTALLED STIFFENERS IAW DC9 SRM 51-30-2 PAGE 30.  ALODINED AND PRIMED PER IAW DC9 SRM 51-10-3.  INSTALLED RIVETS IAW DC9 SRM 51-30-2.  (M)
